# SDR AALA20170103023

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 94,050 hours, 15,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  SEAT MOUNTED EMERGENCY EXIT LIGHTS AT ROWS 32H THROUGH 41H ARE INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY AT SEAT 41H IAW AMM 33-51-10.  OPERATIONAL CHECK GOOD.
